# SDR ZZDA2011936

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE SHEAR CLIPS, STA 927, LONG 28L TO 30, CORROSION.  ACCOMPLISHED SHEAR CLIPS SPLICE REPAIR PER B717 SRM 53-00-06 REP 2.
